MathSciNet Relay Station
MathSciNet bibliographic data
MR457369 10G05
Berndt, Bruce C.; Chowla, S. The reckoning of certain quartic and octic Gauss sums. Glasgow Math. J. 18 (1977), no. 2, 153–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement